Couldn't find what you looking for?

TRY OUR SEARCH!

So basically i had unprotected sex on 22nd october. I took ella one 38 hours after. My period came normal on the 26th of october. But my second period supposed to come on the 26th of November or something like that and today its 7th december and still no sign of it. Is it possible that im pregnant

Loading...

User avatar
Health Guru
9792 posts

Most times after taking emergency contraception there are side effects because they are high dose hormone contraception, mostly they can start a period before they are due, delay periods, even cause 2 in one month or even cause you to slip altogether another effect they have is putting you normal cycle out of sync and it can take up to 6 months for them to regulate and return to normal again.

I would be unlikely that you would be pregnant as you took the pill well within the time limit.

Reply

Loading...

Thanks. Am trying the pregnancy test next week to be sure. Hope all is well
Reply

Loading...

User avatar
Health Guru
9792 posts
Pregnancy would be very unlikely to because you wouldn't of been fertile on the 22nd if your period started on the 26th.
Reply

Loading...

Yep thats what i thought but never had ellaone and this late period scares me
Reply

Loading...

User avatar
Health Guru
9792 posts
As I said it is more likely just an after effect of ellaone it's down to the high does of hormones in it.
Reply

Loading...

Ohh ok Thanks for the re assurance
Reply

Loading...

User avatar
Health Guru
9792 posts
Your welcome it's what where here for :)
Reply

Loading...